Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 52, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 22, 2008, 7:08 AM MDT for 7 counties in New Mexico. It took effect at May 22, 2008, 10:00 AM MDT. It was in force for 10 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 22, 2008, 7:08 AM MDT (13:08 UTC)
- In effect from
- May 22, 2008, 10:00 AM MDT
- Expired
- May 22, 2008, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 1:50 PM MDT | TSTM WND DMG | 4 Nnw Albuquerque, NM | TREE DOWN NEAR GUADALUPE TRAIL AND RANCHITOS RD NW. |
| May 22, 1:52 PM MDT | TSTM WND DMG | 4 Nnw Albuquerque, NM | LARGE WOODEN CAR PORT BLOWN APART INTO NEARBY TREES NEAR 2ND STREET AND PEQUENO NW. |
| May 22, 1:52 PM MDT | TSTM WND GST 63 | Rio Rancho, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 1.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 221308 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 708 AM MDT THU MAY 22 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE TODAY AND TOMORROW ACROSS CENTRAL AND EASTERN NEW MEXICO. GUSTY SOUTH TO SOUTHWEST WINDS WILL INCREASE RAPIDLY THIS MORNING AS RELATIVE HUMIDITIES DROP BELOW 15 PERCENT TO NEAR 10 PERCENT ALONG AND SOUTH OF INTERSTATE 40. CURRENT FORECASTS CALL FOR A CONTINUATION OF RED FLAG CRITERIA ACROSS PORTIONS OF THE EAST ON SATURDAY AND SUNDAY. NMZ104-106>108-222130- /O.UPG.KABQ.FW.A.0049.080522T1600Z-080523T0200Z/ /O.NEW.KABQ.FW.W.0052.080522T1600Z-080523T0200Z/ /O.CON.KABQ.FW.A.0050.080523T1700Z-080524T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 708 AM MDT THU MAY 22 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT...HOWEVER...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED TO OCCUR TODAY AND FRIDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ 05
2 follow-up statements
000 WWUS85 KABQ 221547 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 947 AM MDT THU MAY 22 2008 ...RED FLAG WARNING CANCELLED FOR THE RIO GRANDE VALLEY AND PORTIONS OF THE NORTHEAST PLAINS AND ESTANCIA BASIN TODAY... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT THIS EVENING FOR THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... .IT APPEARS THAT HUMIDITY WILL BE TOO HIGH WITH VARIABLE CLOUD COVER TO WARRANT SIGNIFICANT ENOUGH DURATION OF CRITICAL CONDITIONS FOR A RED FLAG ACROSS PORTIONS OF THE FORECAST AREA. THIS INCLUDES THE RIO GRANDE VALLEY...PRIMARILY SOCORRO COUNTY AS WELL AS THE NORTHEAST PLAINS AND PORTIONS OF THE ESTANCIA BASIN/CHUPADERA MESA AREA. THUS...HAVE DROPPED THE WARNING FOR THOSE AREAS. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS THE EAST CENTRAL PLAINS THIS AFTERNOON. A MORE EXPANSIVE ROUND OF CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS PORTIONS OF EASTERN AND CENTRAL NEW MEXICO ON FRIDAY. PERHAPS ONCE AGAIN ON SATURDAY AND LOOK FOR A POSSIBLE WATCH ISSUANCE DURING THE AFTERNOON FOR PORTIONS OF CENTRAL AND EASTERN AREAS. NMZ104-106-107-222130- /O.CAN.KABQ.FW.W.0052.080522T1600Z-080523T0200Z/ /O.CON.KABQ.FW.A.0050.080523T1700Z-080524T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 947 AM MDT THU MAY 22 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED TO OCCUR FRIDAY WHILE ONLY 1 OR 2 HOURS WILL BE POSSIBLE ACROSS SOCORRO COUNTY AND PORTIONS OF THE CHUPADERA MESA THIS AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ108-222130- /O.CON.KABQ.FW.W.0052.080522T1600Z-080523T0200Z/ /O.CON.KABQ.FW.A.0050.080523T1700Z-080524T0200Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 947 AM MDT THU MAY 22 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED TO OCCUR TODAY AND FRIDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ 50
000 WWUS85 KABQ 222021 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 221 PM MDT THU MAY 22 2008 ...RED FLAG WARNING IN EFFECT TO 8 PM MDT THIS EVENING FOR THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON TO EARLY EVENING FOR PORTIONS OF SOCORRO COUNTY AND THE EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON EASTERN AND CENTRAL PORTIONS OF THE FORECAST AREA DUE TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS THE EAST CENTRAL PLAINS THROUGH THE REST OF THIS AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS WILL AFFECT A BROADER AREA EACH OF THE NEXT COUPLE OF DAYS. THIS INCLUDES PORTIONS OF SOCORRO COUNTY AND MOST OF THE EASTERN PLAINS ON FRIDAY. A FURTHER INCREASE IN AREAL COVERAGE IS EXPECTED FOR SATURDAY. THIS INCLUDES THE MIDDLE AND LOWER RIO GRANDE VALLEY....PORTIONS OF THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS STATE LINE. NMZ107-230200- /O.CAN.KABQ.FW.A.0050.080523T1700Z-080524T0200Z/ /O.NEW.KABQ.FW.A.0051.080524T1800Z-080525T0200Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 221 PM MDT THU MAY 22 2008 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR FRIDAY. IT APPEARS THAT 1 HOUR OF CRITICAL FIRE WEATHER CONDITIONS WILL AFFECT THE CHUPADERA MESA AND PORTIONS OF THE ESTANCIA BASIN FRIDAY AFTERNOON. MORE OF A CRITICAL EVENT EXPECTED FOR SATURDAY WITH 3 HOURS OR MORE ACROSS A BROADER AREA OF THE ZONE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ108-230200- /O.NEW.KABQ.FW.A.0051.080524T1800Z-080525T0200Z/ /O.EXT.KABQ.FW.A.0050.080523T1800Z-080524T0200Z/ /O.CON.KABQ.FW.W.0052.000000T0000Z-080523T0200Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 221 PM MDT THU MAY 22 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED TO OCCUR THE REST OF THIS AFTERNOON AND POSSIBLY ONCE AGAIN FRIDAY AND SATURDAY AFTERNOONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND THESE FIRE WEATHER WATCHES. $$ NMZ104-106-230200- /O.NEW.KABQ.FW.A.0051.080524T1800Z-080525T0200Z/ /O.EXT.KABQ.FW.A.0050.080523T1800Z-080524T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 221 PM MDT THU MAY 22 2008 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED TO OCCUR FRIDAY. THIS WILL FAVOR PORTIONS OF SOCORRO COUNTY NEAR TO THE RIVER. A LONGER DURATION EVENT OVER A BROADER AREA IS POSSIBLE FOR SATURDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE FIRE WEATHER WATCHES. $$ NMZ103-230200- /O.NEW.KABQ.FW.A.0051.080524T1800Z-080525T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 221 PM MDT THU MAY 22 2008 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 50
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 22, 3:07 AM MDT, 4 hours 1 minute earlier.
Area forecast discussion, May 22, 3:07 AM MDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 307 AM MDT THU MAY 22 2008 CORRECTED TO ADD AVIATION AND FIRE WEATHER DISCUSSIONS. .DISCUSSION... MASSIVE TROUGH AND UPPER LOW DEVELOPING TO W OF NM PRETTY MUCH AS PROGGED IN EARLIER MODEL RUNS. PRECIPITATION COVERAGE SO FAR SEEMS TO BE FAVORING THE MORE AGGRESSIVE NAM AS EVEN KABQ PICKED UP A FEW LIGHT SHOWERS BETWEEN MIDNIGHT AND 3 AM AND RADAR TRENDS INDICATING SOME PERSISTENT LIGHT TO MODERATE RAIN ACROSS THE WINDWARD SIDE OF THE JEMEZ SO FAR EARLY THIS MORNING. WITH THAT IN MIND DECIDED TO RAISE MOST POPS 10 TO 30 PERCENT ACROSS ROUGHLY THE NW HALF OF CWA TODAY AND TONIGHT. THIS BEING PACIFIC MOISTURE BEING ACTED ON TO A LARGE DEGREE BY FAVORABLE DYNAMIC FORCING AND OROGRAPHIC LIFT. HEATING LATER TODAY SHOULD DEVELOP A FEW MORE THUNDERSTORMS ACROSS THIOS REGION. BIGGER STORY...THOUGH NOT QUITE AS SIGNIFICANT OR WIDESPREAD AS ON WED...WILL BE THE WINDS ACROSS ROUGHLY THE E HALF OF CWA. SHOULD BE STRONG ENOUGH FOR ISSUANCE OF ANOTHER WIND ADVISORY...RISK OF HIGH WIND WARNING CRITERIA WINDS LESS THAN WED...BUT COULD COME CLOSE A TIME OR TWO ACROSS THE FAR NE. STARTING FRI OR FRI NIGHT AS SYSTEM TO WEST CONTINUES ITS EVOLUTION...A SLOW RETROGRESSION OF BOTH THE UPPER LOW COMPLEX AND ITS ASSOCIATED PCPN. EVENTUALLY WARMING WILL ENSUE ACROSS ALL THE STATE STARTING OVER THE WEEKEND AND THE DRYLINE MAY EVEN POKE INTO THE E PORTION OF THE STATE. && .AVIATION... FAST MOVING ISOLATED SHOWERS WILL RESULT IN SOME MOUNTAIN TOP OBSCURATIONS AND SOME VERY LOCAL MVFR CIGS OVER THE NORTHWEST THIRD OF THE STATE. THESE FAST MOVING SHOWERS WILL PRODUCE GUSTY SURFACE WINDS OVERNIGHT. WHILE A STRAY THUNDERSTORM IS POSSIBLE THROUGH 15Z...LOOK FOR THUNDERSTORMS TO INCREASE IN COVERAGE ACROSS THE NORTHWEST HALF OF THE FORECAST AREA. SOUTH TO SOUTHWEST WINDS WILL INCREASE DRAMATICALLY BETWEEN 12Z AND 15Z THIS MORNING AND REMAIN STRONG WITH SUSTAINED SPEEDS BETWEEN 25 TO 35 KT WITH GUSTS BETWEEN 35 TO 55 KT PARTICULARLY EAST OF THE CENTRAL MOUNTAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05 && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS CENTRAL AND EASTERN NEW MEXICO TODAY THROUGH AT LEAST SATURDAY. TODAY...WINDS TO INCREASE DRAMATICALLY THIS MORNING BETWEEN 1Z AND 15Z THOUGH RH VALUES WILL FALL BELOW CRITICAL LEVEL AFTER 18Z. ACROSS THE NORTHWEST HALF OF THE FORECAST AREA...RH REMAINS ABOVE CRITICAL LEVELS BUT SHOWERS AND THUNDERSTORMS IN ADDITION TO THE ALREADY STRONG SOUTH TO SOUTHWEST WINDS WILL WILL COMBINE TO PRODUCE AREAS OF STRONG AND ERRATIC WINDS. HOWEVER...BENEFICIAL RAINS COULD PRODUCE PRECIPITATION AMOUNTS OF ONE TO THREE TENTHS OF AN INCH. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 64 43 66 42 / 40 50 30 30 GALLUP.......................... 57 40 61 36 / 40 50 30 30 GRANTS.......................... 64 40 63 36 / 40 40 20 20 GLENWOOD........................ 72 47 74 45 / 20 20 20 10 CHAMA........................... 59 30 58 32 / 50 50 30 30 LOS ALAMOS...................... 61 39 62 38 / 30 30 10 10 RED RIVER....................... 59 30 57 30 / 30 30 10 20 TAOS............................ 67 38 67 37 / 20 30 10 20 SANTA FE........................ 65 42 67 40 / 20 30 10 10 SANTA FE AIRPORT................ 68 42 69 42 / 20 30 10 10 ESPANOLA........................ 72 44 73 45 / 20 30 10 10 ALBUQUERQUE HEIGHTS............. 71 49 73 50 / 20 30 10 10 ALBUQUERQUE VALLEY.............. 71 45 74 47 / 20 30 10 10 ALBUQUERQUE FOOTHILLS........... 68 45 73 49 / 20 30 10 10 ALBUQUERQUE WEST MESA........... 70 47 80 49 / 30 30 10 10 SOCORRO......................... 77 51 79 49 / 5 10 5 10 SANDIA PARK/CEDAR CREST......... 62 35 66 38 / 30 30 10 10 MORIARTY/ESTANCIA............... 67 42 69 45 / 20 20 5 5 CARRIZOZO....................... 81 47 81 47 / 0 0 0 5 RUIDOSO......................... 72 45 69 42 / 0 0 0 5 RATON........................... 71 39 70 40 / 10 20 5 10 LAS VEGAS....................... 67 41 67 42 / 10 20 0 5 ROY............................. 73 46 70 48 / 5 5 0 5 CLAYTON......................... 78 49 80 51 / 5 5 0 10 SANTA ROSA...................... 80 49 80 50 / 0 0 0 5 TUCUMCARI....................... 86 53 85 53 / 0 0 0 5 FORT SUMNER..................... 82 54 82 55 / 0 0 0 5 CLOVIS.......................... 87 53 86 55 / 0 0 0 10 PORTALES........................ 89 54 88 56 / 0 0 0 10 ROSWELL......................... 93 56 89 56 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM MDT THIS MORNING THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ104-106>108. FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES...NMZ104-106>108. WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ005>007-010>013-015>021-026. && 43/05
Hazardous weather outlook, May 22, 6:00 AM MDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT THU MAY 22 2008 NMZ001>021-026-231200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WINDS WILL BE THE MAIN CONCERN TODAY NEAR AND EAST OF A LINE FROM RATON TO THE BOSQUE DEL APACHE WILDLIFE REFUGE. THERE SOUTHWEST WINDS WILL REACH 25 TO 35 MPH WITH SOME GUSTS BETWEEN 45 AND 55 MPH. VERY LOW HUMIDITIES WILL COMBINE WITH THE STRONG WINDS CREATING CRITICAL FIRE WEATHER CONDITIONS OVER THE ENTIRE STATE THROUGH AT LEAST THIS EVENING. WIND ADVISORIES AND RED FLAG WARNINGS ARE IN EFFECT MUCH OF THE DAY AND INTO THE EVENING FOR THESE AREAS. WEST OF THIS AREA WHILE OVERALL WIND SPEEDS WILL BE LOWER...STRONG WIND GUSTS WILL DEVELOP WITH SOME OF THE SHOWERS AND THUNDERSTORMS THAT WILL OCCUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY INTO SUNDAY...WINDS WILL STILL BE STRONG ENOUGH AT TIMES TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS A GOOD PORTION OF NORTH AND CENTRAL NEW MEXICO...THOUGH FRIDAY THE MOST LIKELY REGION WILL BE THE SOUTHEAST HALF OF THIS AREA. BY SATURDAY NIGHT OR SUNDAY THE DRY LINE MAY EASE WESTWARD INTO THE EASTERN QUARTER OR THIRD OF THE STATE AND BRING AT LEAST A SLIGHT CHANCE OF SOME STRONG OR EVEN SEVERE THUNDERSTORMS TO THAT PART OF THE STATE. THAT RISK MAY CONTINUE INTO TUESDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED SATURDAY AND SUNDAY ON THE FAR EASTERN PLAINS...BUT THE CHANCE AT THIS TIME IS NOT HIGH. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 5:52 AM MDT | Wind Advisory | ABQ | 12 hr | |
| May 22, 1:24 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Sandoval, Santa Fe | 51 min |
| May 22, 2:04 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 41 min |
| May 22, 2:21 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 40 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.